×

zbMATH — the first resource for mathematics

A criterion for the algebraic independence of values of a class of hypergeometric E-functions. (English. Russian original) Zbl 0712.11044
Math. USSR, Sb. 69, No. 1, 203-226 (1991); translation from Mat. Sb. 181, No. 2, 189-211 (1990).
In this important work the author gives detailed proofs for the results of the article reviewed above in the case when t is odd.
Reviewer: K.Väänänen

MSC:
11J91 Transcendence theory of other special functions
11J85 Algebraic independence; Gel’fond’s method
34A99 General theory for ordinary differential equations
11J81 Transcendence (general theory)
12H05 Differential algebra
PDF BibTeX XML Cite
Full Text: DOI